# SDR SWIA2021090760762

- Difficulty date: June 25, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Sheared
- Location: Bs 449-461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CONNECTING INTERCOSTAL BETWEEN FS.449.85 & FS.461.00 TO PRESSURE FLOOR SUPORT BEAM AT LBL9.00 HAS ONE SHEARED RIVET HEAD.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED 1EA SOLID RIVET IN THE INTERCOSTAL ATTACH ANGLE BETWEEN FS 449.85 AND FS 461 AT LBL 9 IAW CRJ-200 SRM 51-42-06 AND 51-25-00
